Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Chandrasekhar's $ X$ and $ Y$ equations


Author: T. W. Mullikin
Journal: Trans. Amer. Math. Soc. 113 (1964), 316-332
MSC: Primary 45.30
DOI: https://doi.org/10.1090/S0002-9947-1964-0166577-1
MathSciNet review: 0166577
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.30

Retrieve articles in all journals with MSC: 45.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0166577-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society